# SDR QXEA200602135

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CORROSION ON FRAME X424 OF FLANGE CLIP, SEAT TRACK WEB, STRINGER 23 AND TAPERED STRINGER CLIP, WHERE THESE FOUR ITEMS MEET ON AFT SIDE OF FRAME X424.  REPAIRED IAW DHC-8-200 SRM 51-21-11.
